MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42522100510 - articular surface medial congruent (mc) right - 64788346.42502206602 - femur trabecular metal cruciate retaining (cr) - 64806791.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Approximately 10 months post implantation, the patient was revised due to pain, loosening, and subsidence of the tibial component.All of the components were exchanged without complications.The patient was implanted with competitor products.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 6 weeks post op: moderate pain, problems walking; 3 months post op: moderate pain, slight problems with walking; 9 months post op 2nd opinion: pain and instability in right knee, during exam, moderate swelling, tenderness to palpitation, x-ray shows loose tibia; revision op notes: tibial loose and subsided, infection workup negative, no intraoperative complications.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NATURAL TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13594693
Report Number0001822565-2022-00573
Device Sequence Number5126054
Product Code MBH
UDI-Device Identifier00889024510548
UDI-Public(01)00889024510548(17)300714(10)64696305
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530006702
Device Lot Number64696305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight81 KG